# SDR EVCA033025

- Difficulty date: March 27, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N481AE
- Make and model: Bell 407
- Aircraft serial: 53124
- Aircraft time: 9,953 hours, 11,463 cycles
- Engine: Allsn 250C47B
- Engine time: 4,279 hours, 9,543 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELLING FUEL ON TAKEOFF.
